MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Codes Fracture (1260); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was difficult to deploy and fractured, requiring intervention.A 7x150, 130 cm eluvia drug-eluting vascular stent system was selected for the procedure.During the procedure, it was noted that the stent had difficulty deploying.Therefore, the physician elected to attempt removing the stent; however, a small piece of the stent broke off in the area of the leg which was being treated.An additional stent was implanted in the same area to hold the piece in place and to complete the procedure.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20669247
Report Number2124215-2024-70215
Device Sequence Number8231895
Product Code NIU
UDI-Device Identifier08714729876748
UDI-Public08714729876748
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0032840875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/12/2024
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite